Description
Zirtek Liquid
Cetirizine 1mg/1ml Oral Solution
Zirtek liquid contains Cetirizine and is an antihistamine that is used to treat hayfever (allergic rhinitis).
- allergies such as pet and dust allergies.
In adults and children aged 2 years and above, Zirtek is indicated
- for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
- for the relief of urticaria and hives
How to use:
- Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
- Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
- Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.
What Zirtek contains:
– The active substance is cetirizine. 10 ml (equals to 2 measuring spoons) contain 10 mg of
cetirizine dihydrochloride.
– The other ingredients are sorbitol (E 420), glycerol, propylene glycol, saccharin sodium,
methylparahydroxybenzoate (E 218), propylparahydroxybenzoate (E 216), banana flavor
54.330/A (Firmenich), sodium acetate, glacial acetic acid, purified water.
– 10 ml Zirtek oral solution (=2 measuring spoons) contain: 3.15 g glucose equivalents (sorbitol).